IEEE - Institute of Electrical and Electronics Engineers, Inc. - Towards general results on singular boundary value problem for second order ODEs with power type nonlinearity and two fixed singularities

2015 20th International Conference on Methods and Models in Automation and Robotics (MMAR)

Author(s): Radoslaw Antoni Kycia
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2015
Conference Location: Miedzyzdroje, Poland
Conference Date: 24 August 2015
Page(s): 195 - 199
ISBN (CD): 978-1-4799-8700-9
ISBN (Electronic): 978-1-4799-8701-6
DOI: 10.1109/MMAR.2015.7283871
Regular:

An example of a simple second order ordinary differential equation with power type nonlinearity that possesses two finite fixed singular points is presented. Around these points there are local... View More

Advertisement